Georgia, 2014Damaging Winds in Georgia, July 15, 2014
July 15, 2014 · NWS FFC · 3 events in 3 counties and zones
A strong closed upper low tracked across the Great Lakes on the 15th, pushing a front into Georgia during the afternoon and evening hours. Several showers and thunderstorms developed, and a few became severe across central Georgia with damaging winds reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong closed upper low tracked across the Great Lakes on the 15th, pushing a front into Georgia during the afternoon and evening hours. Several showers and thunderstorms developed, and a few became severe across central Georgia with damaging winds reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 15, 12:35 PM EST, 1 hour earlier.
Area forecast discussion, Jul 15, 12:35 PM EST, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT TUE JUL 15 2014
.SHORT TERM /TODAY THROUGH WEDNESDAY/...
STRONG UPPER CLOSED LOW TRACKING ACROSS THE GREAT LAKES REGION WILL
PUSH A FRONT INTO THE FORECAST AREA THIS AFTERNOON AND EVENING.
MOIST AND UNSTABLE AIR MASS AHEAD OF THE FRONT WILL SUPPORT SHOWERS
AND THUNDERSTORMS...WITH LIKELY POPS ACROSS MUCH OF NORTH AND
CENTRAL GA. SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS NORTH AND
WEST GA WERE DIMINISHING...BUT EXPECT MORE DEVELOPMENT WITH HEATING
OF THE DAY AND AS THE FRONT GETS CLOSER. A FEW STORMS MAY BECOME
STRONG THIS AFTERNOON WITH DAMAGING WINDS. POSSIBLE TRAINING OF THE
STORMS COULD CAUSE MINOR FLOODING. DEEPENING OF UPPER TROUGH SHOULD
PUSH THE FRONT INTO CENTRAL GA TONIGHT. MODELS AGREE ON SHOWING MORE
STABLE AIR SPREADING INTO NORTH GA AFTER 00Z. MUCH DRIER DEW POINTS
ACROSS THE AREA ON WEDNESDAY SHOULD KEEP US DRY. HOWEVER...HAVE
CONTINUED WITH LOW POPS ACROSS THE SOUTHERN TIER OF COUNTIES
WEDNESDAY DUE TO SOME LINGERING MOISTURE AND INSTABILITY.
HAVE STAYED CLOSE TO A GUIDANCE BLEND OF TEMPERATURES.
41
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
RIDICULOUSLY PLEASANT CONDITIONS FOR MID-JULY IN THE WAKE OF THE
COLD FRONT AS WE START THE EXTENDED...THOUGH I DOUBT ANYONE IS
COMPLAINING. LOWS WEDNESDAY NIGHT WILL ACTUALLY BE FLIRTING WITH
RECORD COLD TEMPS...ONLY A COUPLE OF DEGREES OFF. HIGHS ON
THURSDAY AND FRIDAY SEVERAL DEGREES BELOW NORMAL WITH LOW HUMIDITY
AND JUST VERY NICE.
ALOFT...WE ARE LEFT IN SOUTHWEST FLOW BEHIND THE EXITING UPPER
SYSTEM AND BY THE END OF THE WORK WEEK...ANOTHER SHORTWAVE DIPPING
DOWN INTO THE SOUTHERN PLAINS WILL BRING ANOTHER SLUG OF MOISTURE
TO THE SOUTHEAST. GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT WITH
THIS AND ACTUALLY LINGER THE UPPER SYSTEM OVER THE SOUTHERN
APPALACHIANS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS THE
PATTERN BECOMES BLOCKED. PW VALUES REMAIN PRETTY HIGH THROUGH THE
EXTENDED...TRANSITIONING MAINLY TO SOUTHERN ZONES BY THE END OF
THE PERIOD...AT OVER 2 INCHES WHICH FOR JULY IS SOMEWHERE BETWEEN
THE 75TH AND 99TH PERCENTILES CLIMATOLOGICALLY. ADD TO THIS THE
TYPICAL DIURNAL TREND OF CAPE AND WE COULD SEE SOME REAL GULLY
WASHERS HERE AND THERE. FOR NOW POPS ARE NOT PARTICULARLY HIGH
THOUGH DID CONTINUE TREND OF LIKELY POPS FRIDAY NIGHT INTO
SATURDAY...BUT THINKING RIGHT NOW THAT WE WILL LIKELY SEE THOSE
INCREASED AS WE GET CLOSER.
FOR NOW...TEMPS LOOK TO REMAIN BELOW-NORMAL THROUGH THE PERIOD
ESPECIALLY SATURDAY WITH CLOUD COVER AND RAIN. BIAS-CORRECTED
CONSENSUS VALUES WHICH ACTUALLY VERIFY PRETTY DARN WELL GIVE ATL A
HIGH OF 80 FOR SATURDAY...HAVE NOT GONE QUITE THAT LOW BUT HAVE
TRENDED LOWER THAN PREVIOUS FORECAST.
TDP
&&
.AVIATION...
18Z UPDATE...
MOST AREAS HAVE IMPROVED TO VFR...OUTSIDE OF CONVECTION...AND I
EXPECT THIS TO CONTINUE THROUGH THE FORECAST PERIOD. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH 06Z...ENDING
FROM NORTHWEST TO SOUTHEAST 00Z THROUGH 06Z. WINDS WILL REMAIN WEST
TO NORTHWEST 7-10KT WITH GUSTS 14-20KTS. WINDS WILL OF COURSE BE
VARIABLE AND STRONGER IN THE VICINITY OF CONVECTION.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM THROUGH 06Z THEN HIGH.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 89 65 88 64 / 70 40 10 5
ATLANTA 86 63 84 64 / 70 40 10 5
BLAIRSVILLE 80 57 80 55 / 80 30 10 5
CARTERSVILLE 83 61 83 59 / 80 30 10 5
COLUMBUS 90 68 88 66 / 70 60 10 5
GAINESVILLE 84 64 84 64 / 70 40 10 5
MACON 90 69 89 61 / 70 60 10 5
ROME 84 61 83 59 / 80 30 10 5
PEACHTREE CITY 86 64 86 59 / 70 50 10 5
VIDALIA 92 73 89 67 / 70 70 20 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...41
LONG TERM....TDP
AVIATION...41
Hazardous weather outlook, Jul 15, 5:08 AM EST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 AM EDT TUE JUL 15 2014
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
608 AM EDT TUE JUL 15 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...
WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING.
DISCUSSION...
A COLD FRONT WILL PUSH INTO THE STATE TODAY. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT. SOME OF
THESE STORMS WILL LIKELY BECOME STRONG WITH GUSTY WINDS...HEAVY
RAIN...AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM OR
TWO...WITH DAMAGING WINDS AND VERY HEAVY RAIN WHICH COULD LEAD TO
MINOR FLOODING...CANNOT BE RULED OUT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
DRIER AIR WILL MOVE IN BEHIND THE FRONT FOR WEDNESDAY INTO
THURSDAY...WITH ANOTHER SYSTEM APPROACHING FOR THE WEEKEND. A
PROLONGED PERIOD OF INCREASED CHANCES FOR STORMS IS EXPECTED
THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 15, 11:49 AM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT TUE JUL 15 2014
GAZ071-081-082-094-151715-
1249 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PEACH...
MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 115 PM EDT...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE TOBESOFKEE TO LEE POPE...MOVING EAST
AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PEACH...MONROE...BIBB AND CRAWFORD
COUNTIES...INCLUDING AREAS AROUND LAKE TOBESOFKEE...LIZELLA...
NAKOMIS...LEE POPE...FRIENDSHIP...WESLEYAN...FORT VALLEY...PAYNE
CITY...JACK BROWN ESTATES...FRANKLINTON...MIDDLE GEORGIA REGIONAL
AIRPORT...CROSS KEYS...RUTLAND...LAKEWOOD AND MIAMI VALLEY. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3251 8402 3253 8400 3258 8406 3290 8383
3289 8360 3282 8349 3274 8357 3274 8360
3266 8360 3269 8370 3265 8372 3253 8372
3253 8375 3250 8375 3251 8378 3249 8380
3249 8390
TIME...MOT...LOC 1649Z 270DEG 17KT 3282 8378 3271 8386
3257 8396Special weather statement, Jul 15, 11:52 AM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EDT TUE JUL 15 2014
GAZ061-062-151715-
1252 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN AND
HANCOCK COUNTIES UNTIL 115 PM EDT...
AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF MESENA TO
SHOULDERBONE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WARREN AND HANCOCK COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SPRINGFIELD...SHOULDERBONE...
POWELTON...DEVEREUX...MESENA...CADLEY...NORWOOD...CAMAK...SPARTA...
WARRENTON...CULVERTON...MAYFIELD...BEALL SPRINGS...JEWELL AND REESE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3316 8309 3331 8316 3334 8314 3336 8316
3339 8312 3345 8294 3344 8286 3347 8287
3348 8285 3352 8279 3351 8275 3356 8272
3360 8265 3341 8254 3336 8254 3334 8251
TIME...MOT...LOC 1652Z 269DEG 23KT 3353 8247 3340 8269
3335 8300Special weather statement, Jul 15, 12:15 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT TUE JUL 15 2014
GAZ061-062-072>075-081>084-093>095-105-151745-
115 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...WARREN...TWIGGS...PEACH...JONES...WILKINSON...MACON...
BALDWIN...BIBB...CRAWFORD...DOOLY...GLASCOCK...HANCOCK AND HOUSTON
COUNTIES UNTIL 145 PM EDT...
AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARRENTON TO WHITEWATER STATE PARK...MOVING
SOUTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...WARREN...TWIGGS...PEACH...
JONES...WILKINSON...MACON...BALDWIN...BIBB...CRAWFORD...DOOLY...
GLASCOCK...HANCOCK AND HOUSTON COUNTIES...INCLUDING AREAS AROUND
WHITEWATER STATE PARK...BARTLETT...MARSHALLVILLE...OGLETHORPE...
FRANKLINTON...CROSS KEYS...SKIPPERTON...RUTLAND...POWERVILLE...
BYRON...FORT VALLEY...ALLENWOOD...HARDWICK...UNDERWOOD AND
MILLEDGEVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3317 8259 3316 8257 3312 8258 3313 8266
3308 8264 3282 8305 3213 8386 3232 8422
3301 8342 3350 8264 3347 8258 3336 8253
3334 8243 3331 8239
TIME...MOT...LOC 1714Z 302DEG 19KT 3340 8263 3296 8332
3234 8405Special weather statement, Jul 15, 12:47 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT TUE JUL 15 2014
GAZ083-151815-
147 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS
COUNTY UNTIL 215 PM EDT...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TWIGGS COUNTY...INCLUDING AREAS AROUND
BULLARD...HUBER...TARVERSVILLE...MARION...RIPLEY...DISTRICT PATH...
DANVILLE AND JEFFERSONVILLE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8354 3256 8355 3258 8354 3261 8355
3263 8354 3266 8357 3266 8358 3267 8359
3273 8359 3275 8332 3258 8323 3253 8334
TIME...MOT...LOC 1747Z 270DEG 12KT 3264 8349Special weather statement, Jul 15, 12:48 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT TUE JUL 15 2014
GAZ062-151815-
148 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN
COUNTY UNTIL 215 PM EDT...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARRENTON...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WARREN COUNTY...INCLUDING AREAS AROUND BEALL
SPRINGS...NORWOOD...CAMAK...WARRENTON...MESENA AND REESE. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3327 8243 3333 8255 3333 8258 3330 8265
3331 8275 3349 8274 3349 8260 3341 8254
3336 8254 3335 8251 3334 8243 3331 8239
TIME...MOT...LOC 1748Z 273DEG 18KT 3339 8264Special weather statement, Jul 15, 1:11 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT TUE JUL 15 2014
GAZ095-096-107-151845-
211 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PULASKI...
BLECKLEY AND HOUSTON COUNTIES UNTIL 245 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING EAST
AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI...BLECKLEY AND HOUSTON COUNTIES...
INCLUDING AREAS AROUND BROWNDALE...GROVE PARK...CLINCHFIELD...
GROVANIA...HAYNEVILLE...ELKO...SAND BED...KLONDIKE...OCMULGEE PUBLIC
FISHING AREA...MAGNOLIA...PULASKI STATE PRISON...HAWKINSVILLE...
HARTFORD...PORTER AND MOBLEY CROSSING. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3227 8359 3229 8361 3230 8371 3243 8374
3244 8374 3250 8359 3249 8349 3246 8349
3248 8341 3245 8321 3234 8330 3232 8329
3225 8337 3223 8335 3220 8337
TIME...MOT...LOC 1811Z 286DEG 14KT 3238 8351Thunderstorm Wind, Sumter
- When
- July 15, 1:35 PM EST
- Where
- Sumter County, 3.01 mi SSW of New Era
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Emergency Manager
- Coordinates
- 32.078, -84.142
The Sumter County Emergency Manager reported a tree down east of Americus.
Thunderstorm Wind, Dooly
- When
- July 15, 1:45 PM EST
- Where
- Dooly County, 1.36 mi WSW of Vienna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Emergency Manager
- Coordinates
- 32.090, -83.800
The Dooly County Emergency Manager reported a tree down in Vienna.
Thunderstorm Wind, Taylor
- When
- July 15, 3:00 PM EST
- Where
- Taylor County, Potterville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.520, -84.120
The Taylor County Emergency Manager reported that several trees were blown down or snapped, causing power outages in the Potterville area. A large door on the south side of a fire station located on Tommy Purvis Jr. Road was blown into the building. The roof and a brick wall on the south side of a building near the fire station collapsed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Florida, July 15 to 16, 20141 death · 1 injured · $225,000 · 5 events
- Damaging Wind in Maine, July 15, 2014$1.4 million · 70 kt wind · 1 event
- Flash Flooding and Hail in New Mexico, July 15 to 16, 2014$565,000 · 0.75 in hail · 5 events
- Flash Flood in Idaho, July 15, 2014$600,000 · 1 event
- Lightning Strikes in North Carolina, July 15, 2014$425,000 · 5 events
- Flash Flood and Heavy Rain in Colorado, July 15, 2014$250,000 · 2 events
- Flash Flooding in Maine, July 15, 2014$200,000 · 3 events
- Lightning Strike in Louisiana, July 15, 2014$200,000 · 1 event
- Flash Flooding and Flood in North Carolina, July 15 to 16, 2014$115,000 · 50 kt wind · 10 events
- Flash Flooding and Damaging Winds in Massachusetts, July 15 to 16, 2014$119,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in New Jersey, July 15, 2014$56,000 · 1 in hail · 13 events
- Flash Flooding and Lightning Strike in New Hampshire, July 15, 2014$80,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 530567, 530568, 530571.